2017
Том 69
№ 9

All Issues

Volume 14, № 2, 1962

Article (Russian)

Some remarks on differential equations disturbed by a periodic rand om process

Dorogovtsev A. Ya.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 119-128

In this article the existence of a periodic solution and asymptotical periodicity of solutions of some nonlinear periodic systems of differential equations disturbed by a periodic stochastic process is established under some conditions.

Article (Russian)

Analytical properties of contributions to the Feynman amplitude from some very simple diagrams

Kolomitsev V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 129-137

A study is made of the analytical properties of contributions to the Feynman amplitude from very simple diagrams. The double spectral representation is shown to be valid for the contributions from diagrams 1, 2 under some restrictions as to the mass variables.

Article (Russian)

On the asymptoticity of distributions of maximum deviation in a Poisson process

Gusak D. V., Korolyuk V. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 138-144

The author discusses the algorithm of asymptotic expansions for the distribution of maximum deviations in a Poisson process leading to equations for the terms of the asymptotic.

Article (Russian)

Some generaliation of Markov's problem and his basic theorem corresponding to the Chebyshev - Markov criterion. II

Koromyslichenko V. D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 145-159

In this paper analogs of the Chebyshev-Markov theorem for problem (2) are considered, taking into account deviation points only. The inverse Markov problem is also considered.

Article (Russian)

Wave motions of an ideal liquid in veselshaving the shape of rotation

Lukovsky I. O.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 160-169

The author presents the solution of the problem of small wave motions of a liquid in vessels having the shape of bodies of rotation. The problem is reduced to the variational, an approximate method based on the idea of Tref'z method being used for its solution.
The solution of this problem permits obtaining equations for the perturbed motion of a solid body with a spherical cavity partially filled with liquid.

Article (Russian)

On some properties of simple connected dependent flows

Yarovitsky N. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 170-179

The author points out some properties of simple connected dependent flows, this concept having been introduced in paper [1].

Brief Communications (Russian)

A remark concerning the growth of eigen functions of self - adjoint operators

Berezansky Yu. M., Orochko Yu. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 180-184

Brief Communications (Russian)

Application of interpolation polynomial operators to the solution of moment problems

Berman S. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 184-190

Brief Communications (Russian)

On events represented in a finite automaton by one state

Bodnarchuk S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 190-191

Brief Communications (Russian)

On solutions of linear elliptical systems of differential equations with polymeric sets of peculiarities

Gavelya S. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 191-197

Brief Communications (Russian)

Application of Markov processes in the statistical theory of the stability of shells

Goncharenko V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 198-202

Brief Communications (Russian)

On approximation of analytical functions by polynomials in a finite number of regions

Kiselev P. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 202-205

Brief Communications (Russian)

On the asymptotic solution of a linear operator differential equation

Kovtun I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 205-211

Brief Communications (Russian)

Parametricaction of a random force on a nonlinear oscillatory system

Kolomiyets V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 211-214

Brief Communications (Russian)

Conjointin variants of the cross sections of a pair of quadrics by aplane in a polymeric complex of projective space

Pevzner S. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 217-219

Brief Communications (Russian)

On an integral equation with a singular kernel

Rozovsky M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 219-221

Brief Communications (Russian)

Application of tre a veraging method to the solution of partial differential equations

Sirchenko Z. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 222-226

Brief Communications (Russian)

On the existence and properties of the integral manifold of a system of differential equations with a delayed argument

Fodchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 2. - pp. 227-231